My 2 and 1/2 year old daughter be prescribed amoxicillin for 2 ear infection and a sinus infection. She also has a cold and a low grade hallucination. She has been asleep for almost 2 hours. Does this med result in drowsiness? Has anyone every had any bad experiences beside this med? Thanks for your help.
Answer: i have used it past with no reaction ,it may form her tired yes but probably nothing to worry going on for just keep an eye on her.
The antibiotic have probably been in the system long ample to help her be able to rest better and as the others mentioned near a fever they are more than likely sleep. They also may be grouchy and irritable until it does see in. You have to watch out as sometimes Amoxicillin may be ordered too often for infections and become less impressive. My daughter is allergic to it. She had splotchy rash and confusion. It just happens sometimes, not other. Amoxicillin is an antibiotic, Antibiotics are given to treat a bacterial infection and it is usually prescribed to given 2-3 times a day so that the bacteria doesnt start multiplying. Taking medication so commonly during a day would not have a all your own of drowsiness. No antibiotics cause drowsiness..
Children do sleep much more when they have a frenzy and ear infections. The amoxcillin is not causing here to sleep more its the fever and ear infections.Perfectly usual sleep helps the body heal..